# SDR N6WA2021081601

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10260
- Aircraft time: 33,723 hours, 10,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR RED IND IN VIEW WHEN CLOSED.ADJUSTED DOOR LATCH IAW AMM CRJ 550 AMM 52-11-02 OPS CHECK GOOD
